Journal of Algebraic Geometry. Volume 17, Number 3, 2008

Contents of Volume 17, Number 3 $\operatorname{SL}(2)$-orbit theorem for degeneration of mixed Hodge structure Kazuya Kato; Chikara Nakayama; Sampei Usui J. Algebraic Geom. 17 (2008), 401-479. Abstract, references and article information Retrieve article in: PDF A finitene...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
1. Verfasser: American Mathematical Society
Format: Artikel
Sprache:English
Veröffentlicht: American Mathematical Society 2009
Schlagworte:
Online Zugang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/788
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt